Have any topamax users past or present found that they get weird sensations in one extremity or another but not necessarily all four at the same time? Or spots of weirdness? I took it many ys ago for a very short time for Migraine headaches and got this weird sensation in my left trapezius. I had forgotten about it until I started topamax for vestibular migraine 3 weeks ago and it immediately came back and I recognized it. Now I get all sorts of weird tingling, numbness, buzzing, etc. My right arm seems to be a hot spot. And sometimes one leg or another. I really dislike this drug. And I’m only on 25mg.
that is a very common side effect (they call it “paresthesia” in the pamphlet), but if you’re worried, talk to your doctor about it. I usually got it in my upper arms and my ring and pinky fingers on my right hand (and often both hands). Some have found staying hydrated and increasing potassium helps, but I never did. It eventually mostly went away for me, and I only got it from time to time.
Yep, I get buzzing/tingling in my hands and feet - a bit like pins and needles.